Reasonable routing in delay/disruption tolerant networks

{{article.zuoZheEn}}

PDF(249 KB)
PDF(249 KB)
Front. Comput. Sci. ›› 2011, Vol. 5 ›› Issue (3) : 327-334. DOI: 10.1007/s11704-011-0139-2
RESEARCH ARTICLE

Reasonable routing in delay/disruption tolerant networks

  • {{article.zuoZheEn}}
Author information +
History +

Highlights

{{article.highlightEn}}

Abstract

{{article.abstractEn}}

Author summary

{{article.authorSummayEn}}

Keywords

Cite this article

Download citation ▾
{{article.zuoZheEn_L}}. {{article.titleEn}}. Front Comput Sci Chin, 2011, 5(3): 327‒334 https://doi.org/10.1007/s11704-011-0139-2

References

References

{{article.reference}}

RIGHTS & PERMISSIONS

{{article.copyright.year}} {{article.copyright.holder}}
PDF(249 KB)

Accesses

Citations

Detail

Sections
Recommended

/